# SDR SWI2024F00051

- Difficulty date: November 11, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR BEAM AT RBL9 BETWEEN FS394.00 TO FS409.00+128 SEVERAL AREAS HAS CORROSION (MARKED)   (C-CHECK RO 1/24/2024)   R/H FLOOR BEAM AT RBL 9 BETWEEN FS 409.00+5 AND FS 409.00+118 FOUND TO BE BEYOND LIMITS IAW CRJ 200 SRM 53-00-00 AND GENERIC REO 601R-53-00-005 REV.-B, DATED 2011/01/06 FIG. 1 DETAIL A. R/H FLOOR BEAM AT RBL 9 BETWEEN FS 409.00+5 AND FS 409.00+118, REPLACED WITH NEW PART, P/N 601R31117-47S, IAW CRJ 200 SRM 51-42-21, CRJ 200 SRM 51-42-34, CRJ 200 SRM 51-42-22 AND REO 601R-53-31-1293 REV.--, DATED 2023-11-18 AND REFERENCE DWG 601R31024 REV. D. ALL STEPS 1 THRU 5 OF REO 601R-53-31-1293 REV.--, DATED 2023-11-18 ACCOMPLISHED AND COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS.  SKYWEST TASK CARD 51-900-1003-SKY(CL600-2B19) STRUCTURAL MAJOR REPAIR (RII), AND MAJOR REPAIR FORM (M-337) COMPLIED WITH.
